What a shock!

Hi. I am 9 days into my right sided BP. (and can nearly pronounce it properly!) After being admitted to A & E, to rule out a stroke, was sent home with steroids & antivirals. I think this played a huge part in what seemed like a dramatic recovery, in the first 5 days. But once the course was complete, have come to a standstill. But I'm optimistic. Today I dribbled a little less. My affected eye watered a lot. & my perceived wink got me served & seated at a nice table quicker in a cafe.

Just trying to relax. take the advice of everyone to rest & keep my sense of humour.

The only other thing I should mention is that I take Thyroxine daily & either the meds or the condition has played havoc with my Thyroid. I recommend you should get this checked in the first week of BP if you also have a Thyroid condition

1 Reply

  • Hope you are feeling much better soon. The watering eye is a sign of dryness ironically so make sure you use drops/lubrication as directed by your GP. We have some frequently asked questions about Bell's palsy here which may be of interest: facialpalsy.org.uk/advice/f...

You may also like...